15 Sep 2009
Anyone who takes Hydrocodone for an extended period every single day is in danger of becoming addicted to them and the acetaminophen is awfully hard on the liver. Are you taking them under the care of a doctor? Are you finding that you are taking more of them than he/she suggests? Be very careful and do not drink alcohol on them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Acetaminophen/Hydrocodone - If you have been addicted to pain pills(Lortab/Hydrocodone) for around 4
... years, and have a very strong dependency on them everyday, taking a pill first thing when you wake up. What would you think would be the safest ...
3 answers • 14 Oct 2010
Why does so many other pills/medicine I take say that I shouldn't take other pills with "Acetaminophen" but I'm supposed to take ...
1 answer • 15 Jun 2013
Acetaminophen/Hydrocodone - How can I reverse the effects of hydrocodone-acetaminophen 5-500? I took
Can't afford to go work drowsy. I just took it for pain. And found out later that hydrocodone makes you drowsy
1 answer • 23 Sep 2013
are they putting less acetaminophen in the pills now?
3 answers • 25 Apr 2014